MathSciNet Relay Station
MathSciNet bibliographic data
MR3176359 60H15 (35Q30 60G30 76D06)
Debussche, Arnaud; Romito, Marco Existence of densities for the 3D Navier-Stokes equations driven by Gaussian noise. Probab. Theory Related Fields 158 (2014), no. 3-4, 575–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement